Please use this identifier to cite or link to this item:
Title: Quasi B-Open Sets in Bitopological Spaces
Authors: Talal Al-Hawary and Ahmed Al-Omari
Issue Date: 2012
Publisher: Deanship of Research and Graduate Studies , Yarmouk University, Irbid , Jordan
Description: AYBSE Vol 7, NO.1
ISSN: 1023-0149
Appears in Collections:Basic Sciences and Engineering

Files in This Item:
File SizeFormat 
Vol 7, No.1-01.pdf312.2 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.